MathSciNet Relay Station
MathSciNet bibliographic data
MR491773 15A63 (10C05 13H99)
Baeza, Ricardo Quadratic forms over semilocal rings. Lecture Notes in Mathematics, Vol. 655. Springer-Verlag, Berlin-New York, 1978. vi+199 pp. ISBN: 3-540-08845-8
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement